The dimensionality and structure of species trait spaces - Archive ouverte HAL Access content directly
Journal Articles Ecology Letters Year : 2021

The dimensionality and structure of species trait spaces

(1) , (1) , (2) , (3) , (3) , (4) , (4) , , (5) , (6) , , , , (1) , (7) , (5) , (1) , (2) , (8)
1
2
3
4
5
6
7
8
Michele Allegra
Pierre Denelle
  • Function : Author
Brian Maitner
Brian Mcgill
  • Function : Author
Matthew Mclean
Wilfried Thuiller
Fichier principal
Vignette du fichier
Mouillot et al. Final.pdf (4.06 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03405358 , version 1 (06-10-2022)

Identifiers

Cite

David Mouillot, Nicolas Loiseau, Matthias Grenié, Adam Algar, Michele Allegra, et al.. The dimensionality and structure of species trait spaces. Ecology Letters, 2021, 24 (9), pp.1988-2009. ⟨10.1111/ele.13778⟩. ⟨hal-03405358⟩
47 View
9 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More